# SDR ASAA2016032716107

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,519 hours, 7,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED. REF FIM 73-06, TASK 801, PERFORMED ELECTRONIC ENGINE CONTROL BITE TEST ON NR 2 ENGINE ELECTRONIC ENGINE CONTROL, BITE TEST PASSED.  ENGINE CONTROL NORMAL.  ACFT OK FOR SERVICE.  ENGINEERING REQUEST, ACCOMPLISHED DEU BITE & ELECTRONIC ENGINE CONTROL BITE REF FIM 31-62, TASK 801 & 73-00, TASK 801.  NR 1 DEU LOGGED 31-61033 DU-CU LOW BRIGHTNESS, 31-61036 DU-CL LOW BRIGHTNESS, 31-68861 NO CAPTAIN DATA, & 31-65050 ALTITUDE DISAGREE. NR 2 DEU LOGGED 31-61033 DU-CU LOW BRIGHTNESS, 31-61036, DU-CL LOW BRIGHTNESS, 31-68862 NO CAPTAIN DATA, 31-65050, ALTITUDE DISAGREE, 31-61012, DU-LIB FAIL, & 31-61011, DU-LOB FAIL. NR 2 ELECTRONIC ENGINE CONTROL LOGGED 75-10582, TBV DEMAND & POSITION SIGNALS DISAGREE.  ACCOMPLISHED FIM 75-23, TASK 801. ELECTRONIC ENGINE CONTROL BITE CHECK NORMAL.  ACCOMPLISHED ACTUATORS TEST 3 TIMES, NO DEFECTS NOTED.  TBV TORQUE MOTOR RESISTANCE NOMINAL AT 16 OHMS.  DISCONNECTED, INSPECTED & CLEANED DP0907, TBV, DP0909 & DP0505, ELECTRONIC ENGINE CONTROL AND DP 0501, HMU, NO DEFECTS NOTED.  SOCKET, PIN RETENTION TEST NORMAL REF AMM 70-70-01 AND SSM 75-31-22.  INSPECTED CONNECTORS ON PREVIOUSLY MENTIONED UNITS, NO DEFECTS NOTED.  RANG WIRING BETWEEN DP0907 & DP0909, DP0505 & DP0501, NO DEFECTS NOTED.  AFTER CONNECTOR CLEANING, ACCOMPLISHED ELECTRONIC ENGINE CONTROL  BITE, ACTUATORS TEST AND IDLE ENGINE RUN.  NO DEFECTS NOTED, ALL INDICATIONS NORMAL. TBV DEMAND & POSITION DIFFERENCE WAS ONLY 7 PERCENT.
